# SDR SWAA2014121835134

- Difficulty date: December 15, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 28,143 hours, 16,663 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Delaminated
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER SKIN DELAMINATED JUST INBD OF LOGO LIGHT.  REPAIRED SKIN IAW SRM.
